# SDR DL733990506

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8B04NN0166T
- Condition: Leaking
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER INITIAL GEAR RETRACTION, NOSE GEAR RE-EXTENDED WITH GEAR HANDLE IN THE UP POSITION.  RECYCLED GEAR HANDLE HAD NO EFFECT.  NOSE GEAR REMAINED DOWN AND LOCKED.  FOUND NOSE GEAR UPLOCK ACT UPPER LINE LEAKING HYD FLUID.  LINE REPLACED.
